MAUDE Adverse Event Report: NEODENT - JJGC S.A. FACILITY ACQUA IMPLANT 14; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. FACILITY ACQUA IMPLANT 14; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.739
Medical Device Problem Codes Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Tissue Damage (2104)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that over 2 years after the dental implant was placed in ada site 25 in the mouth, the implant did not achieve osseointegration in type ii bone.Clinician noted the implant was lost when the healing abutment was removed.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The clinician reported that over 2 years after the dental implant was placed in ada site 25 in the mouth, the implant did not achieve osseointegration in type ii bone.Clinician noted the implant was lost when the healing abutment was removed.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.(b)(4).

Brand Name
FACILITY ACQUA IMPLANT 14
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7993099
Report Number3008261720-2018-05097
Device Sequence Number1411643
Product Code DZE
UDI-Device Identifier07899878017059
UDI-Public07899878017059
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/22/2018
Report Date (Section F) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/10/2017
Device Catalogue Number140.739
Device Lot Number800182007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/17/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer10/09/2018
Initial Date Received by Manufacturer 10/09/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date10/22/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR